# SDR 2006FA0000099

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3492901
- Part serial: F051A342R
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHOWER OF SPARKS DOESN`T WORK IAW TEST CELL.  (K)
